RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 5, Pages 751–757 (Mi mz538)  

Central Limit Theorem for a Class of Nonhomogeneous Random Walks

D. A. Yarotskii

M. V. Lomonosov Moscow State University

Abstract: A spatially nonhomogeneous random walk $\eta_t$ on the grid $\mathbb Z^\nu=\mathbb Z^m\times\mathbb Z^n$ is considered. Let $\eta_t^0$ be a random walk homogeneous in time and space, and let $\eta_t$ be obtained from it by changing transition probabilities on the set $A=\overline A\times\mathbb Z^n$, $|\overline A|<\infty$, so that the walk remains homogeneous only with respect to the subgroup $\mathbb Z^n$ of the group $\mathbb Z^\nu$. It is shown that if $m\ge2$ or the drift is distinct from zero, then the central limit theorem holds for $\eta_t$.

DOI: https://doi.org/10.4213/mzm538

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:5, 690–695

Bibliographic databases:

UDC: 519
Received: 27.07.1999
Revised: 05.04.2000

Citation: D. A. Yarotskii, “Central Limit Theorem for a Class of Nonhomogeneous Random Walks”, Mat. Zametki, 69:5 (2001), 751–757; Math. Notes, 69:5 (2001), 690–695

Citation in format AMSBIB
\Bibitem{Yar01}
\by D.~A.~Yarotskii
\paper Central Limit Theorem for a Class of Nonhomogeneous Random Walks
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 5
\pages 751--757
\mathnet{http://mi.mathnet.ru/mz538}
\crossref{https://doi.org/10.4213/mzm538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846813}
\zmath{https://zbmath.org/?q=an:0991.60013}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 5
\pages 690--695
\crossref{https://doi.org/10.1023/A:1010214027959}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz538
  • https://doi.org/10.4213/mzm538
  • http://mi.mathnet.ru/eng/mz/v69/i5/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:36
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019